Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 63, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 26, 2012, 11:01 PM CDT for Cimarron County, Oklahoma. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2012, 11:01 PM CDT (04:01 UTC)
- Expired
- Apr 26, 2012, 11:32 PM CDT
- In force
- 31 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
County Cimarron County, OK
The radar
The Amarillo radar (KAMA), 190 km from the middle of the area, began a volume at 04:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 11:15 PM CDT | HAIL 0.88 | 16 W Boise City, OK | WITH 40 TO 50 MPH WINDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 10:00 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 342 J/kg
- Mixed-layer CIN
- -275 J/kg
- Mixed-layer LCL
- 1638 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 271 m²/s²
- 0-3 km storm-relative helicity
- 577 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
299 WUUS54 KAMA 270401 SVRAMA OKC025-270500- /O.NEW.KAMA.SV.W.0063.120427T0401Z-120427T0500Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 1101 PM CDT THU APR 26 2012 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CIMARRON COUNTY IN THE PANHANDLE OF OKLAHOMA * UNTIL MIDNIGHT CDT * AT 1057 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF FELT...OR ABOUT 18 MILES EAST OF CLAYTON...MOVING NORTHEAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... FELT... WHEELESS... BOISE CITY... BLACK MESA PARK... PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3699 10213 3650 10268 3650 10299 3700 10293 TIME...MOT...LOC 0401Z 204DEG 44KT 3654 10283 $$ KJS
2 follow-up statements
544 WWUS54 KAMA 270409 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1109 PM CDT THU APR 26 2012 OKC025-270500- /O.CON.KAMA.SV.W.0063.000000T0000Z-120427T0500Z/ CIMARRON OK- 1109 PM CDT THU APR 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR CIMARRON COUNTY... AT 1106 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FELT...OR ABOUT 15 MILES SOUTHWEST OF BOISE CITY... MOVING NORTHEAST AT 70 MPH. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3699 10213 3650 10268 3650 10299 3700 10293 TIME...MOT...LOC 0409Z 206DEG 61KT 3669 10273 $$ KJS
305 WWUS54 KAMA 270432 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1132 PM CDT THU APR 26 2012 OKC025-270442- /O.CAN.KAMA.SV.W.0063.000000T0000Z-120427T0500Z/ CIMARRON OK- 1132 PM CDT THU APR 26 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CIMARRON COUNTY IS CANCELLED... AT 1132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED. LAT...LON 3699 10213 3650 10268 3650 10299 3700 10293 TIME...MOT...LOC 0432Z 204DEG 44KT 3689 10264 $$ KJS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:12 PM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, Apr 26, 6:12 PM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 612 PM CDT THU APR 26 2012 .AVIATION... STRONG TO SEVERE CONVECTION WILL AFFECT THE TAF SITES THROUGH ABOUT 04Z TO 06Z FRIDAY. MVFR TO IFR CONDITIONS IN AND NEAR THE CONVECTION WITH VFR CONDITIONS OUTSIDE CONVECTION. SOUTHEASTERLY WINDS 15 TO 30 KNOTS WITH HIGHER GUSTS EXCEPT VARIABLE WINDS 30 TO 40 KNOTS WITH GUSTS NEAR 45 TO 50 KNOTS NEAR THE CONVECTION. WINDS WILL BECOME SOUTH AND SOUTHWEST AFTER 06Z FRIDAY 20 TO 30 KNOTS WITH HIGHER GUSTS AND THEN WESTERLY 25 TO 35 KNOTS WITH HIGHER GUSTS AROUND 15Z FRIDAY THROUGH THE END OF THE TAF PERIOD. COLD FRONT WILL PUSH THROUGH THE GUYMON TAF SITE AROUND 18Z TO 20Z FRIDAY WITH WINDS BECOMING NORTHERLY 15 TO 25 KNOTS WITH HIGHER GUSTS. SCHNEIDER && .PREV DISCUSSION... /ISSUED 243 PM CDT THU APR 26 2012/ DISCUSSION... OLD FRONTAL BOUNDARY LIES NORTH TO SOUTH ACROSS FAR EASTERN NEW MEXICO AND THEN SOUTHEAST TO JUST SOUTH OF LUBBOCK EARLY THIS AFTERNOON. A DRYLINE WAS TAKING SHAPE FROM SOUTHEAST COLORADO INTO EASTERN NEW MEXICO JUST TO THE WEST OF THE FRONTAL BOUNDARY. UPPER LEVEL LOW WAS LOCATED OVER CENTRAL ARIZONA. LIFT OUT AHEAD OF THE UPPER LEVEL LOW WAS HELPING TO DEVELOP INITIAL CUMULUS AND SHOWERS OFF OF THE MOUNTAINS OF CENTRAL NEW MEXICO. UPPER LEVEL LIFT AND DIFFLUENCE WILL CONTINUE TO SPREAD SOUTHWEST TO NORTHEAST ACROSS THE NORTHWEST HALF OF THE CWA. THE STRONGEST THUNDERSTORMS ALONG WITH A FEW SEVERE ONES LATE THIS AFTERNOON AND THIS EVENING ARE EXPECTED TO BE MAINLY ACROSS THE NORTHWEST CWA. GENERALLY ALONG AND NORTHWEST OF A LINE FROM CHANNING TO DUMAS TO PERRYTON TO BEAVER. THE MAIN THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS... HOWEVER...AN ISOLATED TORNADO WOULD NOT BE OUT OF THE QUESTION. THE COVERAGE OF STORMS MAY BE FAIRLY ISOLATED GIVEN THE LACK OF DEEP LOW LEVEL MOISTURE...BUT STORMS ARE EXPECTED TO INCREASE IN COVERAGE LATER TONIGHT...ESPECIALLY ACROSS THE NORTHERN CWA AS A PACIFIC COLD FRONT SWEEPS ACROSS THE REGION. WEST WINDS WILL BE PRETTY GUSTY FRIDAY MORNING BEHIND THE PACIFIC FRONT...BUT THEY ARE EXPECTED TO SLOWLY DIMINISH IN THE LATE AFTERNOON. WE REMOVED THE SHOWERS FROM THE NORTHERN CWA FOR FRIDAY NIGHT AS IT LOOKS LIKE THE UPPER LEVEL LOW WILL BE TOO FAR REMOVED FROM OUR AREA TO BRING US RAIN. THE WEATHER REMAINS UNSETTLED FROM THE LAST HALF OF THIS WEEKEND INTO EARLY NEXT WEEK. A BROAD UPPER LEVEL TROUGH WILL CARVE ITSELF OUT OVER THE NORTHERN ROCKIES AND PLAINS INTO SOUTH CENTRAL CANADA THROUGH EARLY NEXT WEEK. LOW LEVEL MOISTURE ALONG WITH SEVERAL UPPER LEVEL DISTURBANCE WILL COMBINE TO BRING US A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS SATURDAY NIGHT THROUGH TUESDAY NIGHT. FIRE WEATHER... ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE SOUTHWEST TEXAS PANHANDLE ON FRIDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY VALUES DOWN AROUND 15 PERCENT. THE CHANCES OF RAIN FOR ALL OF THE PANHANDLES WILL INCREASE AGAIN BY THE LATER HALF OF THIS WEEKEND. && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 11/08
Hazardous weather outlook, Apr 26, 10:32 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1032 PM CDT THU APR 26 2012 OKZ001>003-TXZ001>020-271200- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1032 PM CDT THU APR 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE OKLAHOMA PANHANDLE AND NORTHWEST HALF OF THE TEXAS PANHANDLE TONIGHT. SOME OF THE STORMS ACROSS THE WESTERN AND CENTRAL OKLAHOMA PANHANDLE AND NORTHWEST TEXAS PANHANDLE...GENERALLY ALONG AND NORTHWEST OF A LINE FROM LIBERAL KANSAS TO BORGER TO ROMERO...MAY BE SEVERE. LARGE HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS IN EXCESS OF 60 MPH WILL BE THE PRIMARY STORM HAZARDS. CAUTION IS ADVISED ON AREA LAKES DUE TO STRONG SOUTHWEST TO WEST WINDS TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE SOUTHWEST TEXAS PANHANDLE ON FRIDAY DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITIES. THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT THROUGH TUESDAY NIGHT ACROSS MUCH OF THE OKLAHOMA AND TEXAS PANHANDLES. HOWEVER...THE PROBABILITY OF WIDESPREAD OR ORGANIZED SEVERE WEATHER APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT ACROSS THE WESTERN AND CENTRAL OKLAHOMA PANHANDLE AND NORTHWEST TEXAS PANHANDLE. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR POSSIBLE ELEVATED FIRE WEATHER CONDITIONS FRIDAY ACROSS THE SOUTHWEST TEXAS PANHANDLES. KB
In the hours before
Special weather statement, Apr 26, 8:41 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 841 PM CDT THU APR 26 2012 OKZ003-270215- BEAVER OK- 841 PM CDT THU APR 26 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 915 PM CDT FOR BEAVER COUNTY. AT 836 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 19 MILES SOUTHWEST OF KNOWLES...OR ABOUT 10 MILES SOUTHEAST OF BEAVER...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. BRIEF...STRONG WIND GUSTS ARE POSSIBLE NEAR THUNDERSTORMS. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS. INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...MOVE INDOORS. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. JOHNSON
Special weather statement, Apr 26, 9:13 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 913 PM CDT THU APR 26 2012 OKZ003-270245- BEAVER OK- 913 PM CDT THU APR 26 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT FOR NORTHEASTERN BEAVER COUNTY. AT 911 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 3 MILES SOUTH OF KNOWLES...OR ABOUT 18 MILES SOUTHWEST OF ENGLEWOOD...MOVING NORTHEAST AT 45 MPH. ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. BRIEF...STRONG WIND GUSTS ARE POSSIBLE NEAR THUNDERSTORMS. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS. JOHNSON
Local storm report, Apr 26, 9:14 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
914 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG CANYON 34.98N 101.92W
04/26/2012 RANDALL TX PUBLIC
ONE INCH TREE LIMBS DOWN AT PALO DURO CREEK GOLF
COURSE. TIME ESTIMATED BASED ON RADAR DATA.
&&
EVENT NUMBER AMA1200284
BUFFALOLocal storm report, Apr 26, 9:17 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
917 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG CANYON 34.98N 101.92W
04/26/2012 RANDALL TX PUBLIC
ONE INCH TREE LIMBS DOWN AT PALO DURO CREEK GOLF
COURSE. TIME ESTIMATED BASED ON RADAR DATA. WIND GUST
MEASURED AT 54 MPH USING ANEMOMETER AT NWS EMPLOYEE HOME
IN HUNSLEY HILLS NEAR THE GOLF COURSE.
&&
CORRECTED REMARKS
EVENT NUMBER AMA1200284
KJSLocal storm report, Apr 26, 9:38 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
938 PM CDT THU APR 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 1 N UMBARGER 34.97N 102.11W
04/26/2012 E0.88 INCH RANDALL TX PUBLIC
0432 PM HAIL 4 N CANYON 35.04N 101.92W
04/26/2012 E1.00 INCH RANDALL TX STORM CHASER
REPORTED PEA TO QUARTER SIZE HAIL AROUND INTERSTATE 27
AND ROCKWELL AND MCCORMICK ROADS.
0435 PM HAIL 4 N CANYON 35.04N 101.92W
04/26/2012 E1.25 INCH RANDALL TX TRAINED SPOTTER
0439 PM HAIL 2 WSW AMARILLO 35.19N 101.85W
04/26/2012 M1.00 INCH POTTER TX BROADCAST MEDIA
NEAR AMARILLO HIGH SCHOOL.
0440 PM TSTM WND GST 3 W AMARILLO 35.20N 101.87W
04/26/2012 M59 MPH POTTER TX BROADCAST MEDIA
DISCOVERY CENTER SCHOOL NET SITE.
0505 PM TSTM WND DMG 5 N CANYON 35.05N 101.92W
04/26/2012 RANDALL TX NWS STORM SURVEY
STORAGE UNIT DESTROYED BY THUNDERSTORM WIND GUST JUST
SOUTH OF ROCKWELL ROAD AND INTERSTATE 27 ON JOY AVENUE.
0515 PM TSTM WND DMG CANYON 34.98N 101.92W
04/26/2012 RANDALL TX PUBLIC
ONE INCH TREE LIMBS DOWN AT PALO DURO CREEK GOLF
COURSE. TIME ESTIMATED BASED ON RADAR DATA. WIND GUST
MEASURED AT 54 MPH USING ANEMOMETER AT NWS EMPLOYEE HOME
IN HUNSLEY HILLS NEAR THE GOLF COURSE.
0517 PM HAIL 1 NNW CANYON 35.00N 101.93W
04/26/2012 E0.88 INCH RANDALL TX NWS EMPLOYEE
DIME TO NICKEL SIZE HAIL AND 50 MPH WIND GUSTS.
0517 PM TSTM WND GST 3 NNW CANYON 35.02N 101.94W
04/26/2012 M69 MPH RANDALL TX BROADCAST MEDIA
0520 PM TSTM WND GST 7 SW AMARILLO 35.13N 101.91W
04/26/2012 E60 MPH RANDALL TX TRAINED SPOTTER
0526 PM TSTM WND GST 4 N CANYON 35.04N 101.92W
04/26/2012 E60 MPH RANDALL TX AMATEUR RADIO
0535 PM HAIL 6 SW AMARILLO 35.15N 101.89W
04/26/2012 E0.88 INCH RANDALL TX NWS EMPLOYEE
0535 PM TSTM WND DMG 4 N CANYON 35.04N 101.92W
04/26/2012 RANDALL TX PUBLIC
FENCE BLOWN OVER. EMPTY SEMI TRUCK TRAILER BLOWN OVER.
0551 PM HAIL 7 ENE AMARILLO 35.23N 101.71W
04/26/2012 E0.88 INCH POTTER TX NWS OFFICE
0552 PM HAIL 7 ENE AMARILLO 35.23N 101.71W
04/26/2012 M0.88 INCH POTTER TX NWS OFFICE
0612 PM HAIL GRIGGS 36.60N 102.12W
04/26/2012 E0.88 INCH CIMARRON OK FIRE DEPT/RESCUE
NICKEL SIZE HAIL
0623 PM HAIL LAKE TANGLEWOOD 35.06N 101.78W
04/26/2012 M1.50 INCH RANDALL TX TRAINED SPOTTER
0624 PM HAIL LAKE TANGLEWOOD 35.06N 101.78W
04/26/2012 E0.88 INCH RANDALL TX PUBLIC
ALL HAIL FALLING NO RAIN. PEA TO MARBLE SIZE.
0655 PM HAIL 8 NNE EVA 36.91N 101.84W
04/26/2012 M1.00 INCH TEXAS OK TRAINED SPOTTER
QUARTER SIZE HAIL
0701 PM HAIL 4 NE WASHBURN 35.21N 101.53W
04/26/2012 M1.50 INCH CARSON TX STORM CHASER
PING PONG BALL SIZE HAIL
0719 PM HAIL 9 SW PANHANDLE 35.25N 101.49W
04/26/2012 M1.00 INCH CARSON TX STORM CHASER
QUARTER SIZE HAIL
&&
EVENT NUMBER AMA1200263 AMA1200264 AMA1200265 AMA1200267 AMA1200266
AMA1200281 AMA1200284 AMA1200268 AMA1200271 AMA1200270 AMA1200269
AMA1200272 AMA1200275 AMA1200273 AMA1200274 AMA1200278 AMA1200277
AMA1200276 AMA1200283 AMA1200280 AMA1200282
KJSSpecial weather statement, Apr 26, 10:35 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1035 PM CDT THU APR 26 2012 OKZ002-003-270430- TEXAS OK-BEAVER OK- 1035 PM CDT THU APR 26 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT FOR BEAVER AND TEXAS COUNTIES. AT 1030 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 5 MILES WEST OF BOYD...OR ABOUT 20 MILES NORTH OF PERRYTON...MOVING NORTHEAST AT 50 MPH. HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE. PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.